2020 ICD-10-CM Diagnosis Code T43.3X1A

Poisoning by phenothiazine antipsychotics and neuroleptics, accidental (unintentional), initial encounter

    2016 2017 2018 2019 2020 Billable/Specific Code
  • T43.3X1A is a billable/specific ICD-10-CM code that can be used to indicate a diagnosis for reimbursement purposes.
  • Short description: Poisoning by phenothiaz antipsychot/neurolept, acc, init
  • The 2020 edition of ICD-10-CM T43.3X1A became effective on October 1, 2019.
  • This is the American ICD-10-CM version of T43.3X1A - other international versions of ICD-10 T43.3X1A may differ.
The following code(s) above T43.3X1A contain annotation back-references
Annotation Back-References
In this context, annotation back-references refer to codes that contain:
  • Applicable To annotations, or
  • Code Also annotations, or
  • Code First annotations, or
  • Excludes1 annotations, or
  • Excludes2 annotations, or
  • Includes annotations, or
  • Note annotations, or
  • Use Additional annotations
that may be applicable to T43.3X1A:
  • S00-T88
    2020 ICD-10-CM Range S00-T88

    Injury, poisoning and certain other consequences of external causes

    Note
    • Use secondary code(s) from Chapter 20, External causes of morbidity, to indicate cause of injury. Codes within the T section that include the external cause do not require an additional external cause code
    Type 1 Excludes
    Use Additional
    • code to identify any retained foreign body, if applicable (Z18.-)
    Injury, poisoning and certain other consequences of external causes
  • T36-T50
    2020 ICD-10-CM Range T36-T50

    Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances

    Code First
    • , for adverse effects, the nature of the adverse effect, such as:
    • adverse effect NOS (T88.7)
    • aspirin gastritis (K29.-)
    • blood disorders (D56-D76)
    • contact dermatitis (L23-L25)
    • dermatitis due to substances taken internally (L27.-)
    • nephropathy (N14.0-N14.2)
    Includes
    • adverse effect of correct substance properly administered
    • poisoning by overdose of substance
    • poisoning by wrong substance given or taken in error
    • underdosing by (inadvertently) (deliberately) taking less substance than prescribed or instructed
    Note
    • The drug giving rise to the adverse effect should be identified by use of codes from categories T36-T50 with fifth or sixth character 5.
    Type 1 Excludes
    • toxic reaction to local anesthesia in pregnancy (O29.3-)
    Type 2 Excludes
    • abuse and dependence of psychoactive substances (F10-F19)
    • abuse of non-dependence-producing substances (F55.-)
    • drug reaction and poisoning affecting newborn (P00-P96)
    • pathological drug intoxication (inebriation) (F10-F19)
    Use Additional
    • code(s) to specify:
    • manifestations of poisoning
    • underdosing or failure in dosage during medical and surgical care (Y63.6, Y63.8-Y63.9)
    • underdosing of medication regimen (Z91.12-, Z91.13-)
    Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances
  • T43
    ICD-10-CM Diagnosis Code T43

    Poisoning by, adverse effect of and underdosing of psychotropic drugs, not elsewhere classified

      2016 2017 2018 2019 2020 Non-Billable/Non-Specific Code
    Type 1 Excludes
    Type 2 Excludes
    • drug dependence and related mental and behavioral disorders due to psychoactive substance use (F10.- -F19.-)
    Poisoning by, adverse effect of and underdosing of psychotropic drugs, not elsewhere classified
  • T43.3X1
    ICD-10-CM Diagnosis Code T43.3X1

    Poisoning by phenothiazine antipsychotics and neuroleptics, accidental (unintentional)

      2016 2017 2018 2019 2020 Non-Billable/Non-Specific Code
    Applicable To
    • Poisoning by phenothiazine antipsychotics and neuroleptics NOS
    Poisoning by phenothiazine antipsychotics and neuroleptics, accidental (unintentional)
Approximate Synonyms
  • Phenothiazine antipsychotic overdose
  • Phenothiazine overdose
  • Poisoning by phenothiazine based tranquilizer
ICD-10-CM T43.3X1A is grouped within Diagnostic Related Group(s) (MS-DRG v37.0):
  • 917 Poisoning and toxic effects of drugs with mcc
  • 918 Poisoning and toxic effects of drugs without mcc

Convert T43.3X1A to ICD-9-CM

Code History
  • 2016 (effective 10/1/2015): New code (first year of non-draft ICD-10-CM)
  • 2017 (effective 10/1/2016): No change
  • 2018 (effective 10/1/2017): No change
  • 2019 (effective 10/1/2018): No change
  • 2020 (effective 10/1/2019): No change
ICD-10-CM Codes Adjacent To T43.3X1A
T43.295A …… initial encounter
T43.295D …… subsequent encounter
T43.295S …… sequela
T43.296 Underdosing of other antidepressants
T43.296A …… initial encounter
T43.296D …… subsequent encounter
T43.296S …… sequela
T43.3 Poisoning by, adverse effect of and underdosing of phenothiazine antipsychotics and neuroleptics
T43.3X Poisoning by, adverse effect of and underdosing of phenothiazine antipsychotics and neuroleptics
T43.3X1 Poisoning by phenothiazine antipsychotics and neuroleptics, accidental (unintentional)
T43.3X1A …… initial encounter
T43.3X1D …… subsequent encounter
T43.3X1S …… sequela
T43.3X2 Poisoning by phenothiazine antipsychotics and neuroleptics, intentional self-harm
T43.3X2A …… initial encounter
T43.3X2D …… subsequent encounter
T43.3X2S …… sequela
T43.3X3 Poisoning by phenothiazine antipsychotics and neuroleptics, assault
T43.3X3A …… initial encounter
T43.3X3D …… subsequent encounter
T43.3X3S …… sequela

Reimbursement claims with a date of service on or after October 1, 2015 require the use of ICD-10-CM codes.